MathSciNet Relay Station
MathSciNet bibliographic data
MR3021822 35Q53 (35B10 35C05)
Tian, Shou-Fu; Zhang, Hong-Qing Riemann theta functions periodic wave solutions and rational characteristics for the $(1+1)$-dimensional and $(2+1)$-dimensional Ito equation. Chaos Solitons Fractals 47 (2013), 27–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement